MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated total bilirubin result generated on the architect c4000 processing module for a patient.The same sample was tested on the roche platform and a lower result was obtained.As part of troubleshooting, the assay was recalibrated and the same sample generated a normal result post recalibration.The following data was provided: customer¿s normal range: 0.2 to 1.20 mg/dl.Initial result = 1.97 mg/dl.Repeat result post recalibration = 1.08 mg/dl.Roche platform result = 1.01 mg/dl.There was no impact to patient management reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated total bilirubin result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.Ticket search by lot indicates that the reagent lot performs as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 63608uq02 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.In addition, the quality control result was acceptable and within the expected range during the time the discrepant result was generated which indicates the acceptable performance of the reagent on the instrument.Based on our investigation, no systemic issue or deficiency with the total bilirubin assay for lot 63608uq02 was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19016608
Report Number3002809144-2024-00088
Device Sequence Number17113677
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public(01)00380740174965(17)240731(10)63608UQ02
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number06L45-22
Device Lot Number63608UQ02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(4) ; ARC C4000 INTGR, 02P24-40, (B)(4)
Patient SexUnknown